# SDR L1GA200000183

- Difficulty date: August 1, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N33506
- Make and model: Doug DC-9-32
- Aircraft serial: 47765
- Aircraft time: 43,234 hours, 55,740 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND PYLON AFT BULKHEAD ATTACH ANGLE O/B END CRACKED.  FABRICATED NEW REPAIR, TREATED AND PRIMED AND INSTALLED REPAIR.
